# SDR AALA20040191

- Difficulty date: February 8, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT  OVERHEAD EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
